# SDR AALA20100804TUL28

- Difficulty date: August 4, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,398 hours, 21,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING:  THERE IS DELAMINATION OF THE TRAILING EDGE WEDGE ON THE NUMBER ONE SLAT AT THE INBOARD END OF THE SLAT.  CUT OUT DAMAGED AREA OF SKIN AND CORE.  SHAPED NEW SECTION OF CORE.  READY TO HOT BOND THE FIRST STAGE OF A TWO STAGE CURE PER SRM 51-70-10-2R FIGURE 209.  INSTALLED BONDED PERMANENT REPAIR PER SRM 51-70-10-2R.
